# SDR RAIA00403015

- Difficulty date: March 17, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 12,536 hours, 12,845 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 692C
- Condition: Inoperative
- Location: Rt Engine
- Part time: 9,333 hours, 9,344 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5755-DCA- RIGHT ENGINE WILL NOT START. MAINTENANCE REMOVED AND REPLACED RIGHT TURBINE STARTER.
